A dual in Von Neumann algebras with weights

Research output: Contribution to journalArticle

22 Citations (Scopus)
Original languageEnglish
Pages (from-to)475-483
Number of pages9
JournalQuarterly Journal of Mathematics
Volume35
Issue number4
DOIs
Publication statusPublished - Dec 1984

Fingerprint

Von Neumann Algebra

ASJC Scopus subject areas

  • Molecular Biology
  • Statistics and Probability
  • Computational Mathematics
  • Condensed Matter Physics
  • Law
  • Mathematics(all)

Cite this

A dual in Von Neumann algebras with weights. / Petz, D.

In: Quarterly Journal of Mathematics, Vol. 35, No. 4, 12.1984, p. 475-483.

Research output: Contribution to journalArticle

@article{4935bc83029d437ba1465a27ebbd3754,
title = "A dual in Von Neumann algebras with weights",
author = "D. Petz",
year = "1984",
month = "12",
doi = "10.1093/qmath/35.4.475",
language = "English",
volume = "35",
pages = "475--483",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "4",

}

TY - JOUR

T1 - A dual in Von Neumann algebras with weights

AU - Petz, D.

PY - 1984/12

Y1 - 1984/12

UR - http://www.scopus.com/inward/record.url?scp=0000908915&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000908915&partnerID=8YFLogxK

U2 - 10.1093/qmath/35.4.475

DO - 10.1093/qmath/35.4.475

M3 - Article

AN - SCOPUS:0000908915

VL - 35

SP - 475

EP - 483

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 4

ER -